# SDR CA010403013

- Difficulty date: March 12, 2001
- Submitted: April 12, 2001
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 18,797 hours
- Engine: Pwa S3H1G
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Housing
- Part number: 357285
- Condition: Broken
- Location: Rocker
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) DURING A FLIGHT, THE PILOT FELT AN ENGINE VIBRATION AND POWER REDUCTION.  HE LANDED ON A LAKE. MAINTENANCE FOUND A CYLINDER WITH ROCKER HOUSING BROKEN.
